# SDR SWAA2012040902921

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 48,939 hours, 27,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 416A2204
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER AFT GIRT BAR RETAINER HOOK LOOSE.  REMOVED AND REPLACED RETAINER ASSY IAW SRM & DWG.
